African Diaspora Journal of Mathematics

An Extension of Fuglede-Putnam Theorem for $w$-Hyponormal Operators

M. H. M. Rashid

Full-text: Open access


In this paper, we prove the following: assume that either (i) $T^*$ is $w$-hyponormal and $S$ is $w$-hyponormal such that $\ker(T^*)\subset\ker(T)$ and $\ker(S)\subset\ker(S^*)$ or (ii) $T^*$ is $p$-hyponormal or $\log$-hyponormal and $S$ is $w$-hyponormal such that $\ker(S)\subset\ker(S^*)$ or (iii) $T^*$ is an injective $w$-hyponormal and $S$ is a dominant holds. Then the pair $(T,S)$ satisfy Fuglede-Putnam theorem. Also, other related results are given.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 14, Number 1 (2012), 106-118.

First available in Project Euclid: 18 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B20; 47A10; 47A11

$w$hyponormal operators FugledePutnam Theorem Quasisimilarity


Rashid, M. H. M. An Extension of Fuglede-Putnam Theorem for $w$-Hyponormal Operators. Afr. Diaspora J. Math. (N.S.) 14 (2012), no. 1, 106--118.

Export citation


  • A. Aluthge, On $p$-hyponormal operators for $0 < p < 1,$ Integral Equations Operator Theory 13(1990), 307–315.
  • A. Aluthge, D. Wang, $w$-hyponormal operators, Integral Equations Operator Theory 36(2000), 1–10.
  • T. Ando, Operators with a norm condition, Acta. Sci. Math. 33 (No.4)(1972), 359–365.
  • A. Bachir and F. Lombaria, Fuglede-Putnnam theorem for $w$-hyponormal operators, Math. Ineq. Appl. 12 (2012), 777–786.
  • S.K. Berberian, Extensions of a theorem of Fuglede and Putnam, Proc. Amer. Math. Soc. 71 (1978), 113-114.
  • M. Ch$\bar{o},$ T. Huruya and Y. O. Kim, A note on $w$-hyponormal operators, J. Ineq. Appl. 7(2002), 1–10.
  • R. G. Douglas, On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413–415.
  • B. P. Duggal, On generalised Putnam-Fuglede theorems, Mh. Math. 107 (1989), 309-332.
  • B. P. Duggal, A remark on generalised Putnam-Fuglede theorems, Proc. Amer. Math. Soc. 129 (2001), 83-87.
  • M. Fujii, D. Jung, S.-H. Lee, M.-Y. Lee and R. Nakamoto, Some classses of operators related to paranormal and log-hyponormal operators, Math. Japon. 51 (No.3) (2000), 395–402.
  • T. Furuta, On the Class of Paranormal operators, Proc. Jaban. Acad. 43(1967), 594-598.
  • T. Furuta, M. Ito and T. Yamazaki, A subclass of paranormal operators including class of $log$-hyponormal and several related classes, Sci. Math. 1(1998), 389–403.
  • F. Hansen, An equality, Math. Ann. 246 (1980), 249–250.
  • M. Ito and T. Yamazaki, Relations betweens two equalities $(B^{\frac{r}{2}}A^pB^{\frac{r}{2}})^{\frac{r}{r+p}}\geq B^r$ and $ A^p\geq (A^{\frac{p}{2}}B^rA^{\frac{p}{2}})^{\frac{p}{r+p}}$ and their applications, Integral Equations Operator Theory 44(2002), 442–450.
  • M. Ito, Some classes of operators associated with generalized Aluthge transformation, Sut J. Math. 35 (No.1)(1999), 149–165.
  • I. H. Jeon, J.I. Lee and A. Uchiyama, On quasisimilarity for $\log$-hyponormal operator, Glasg. Math. J. 46(2004), 169–176.
  • I. H. Jeon and B. P. Duggal, $p$-Hyponormal operators and quasisimilarity, Integral Equations and Operator Theory 49(No.3) (2004), 397–403.
  • I.B. Jung, E. Ko and C. Pearcu, Aluthge transforms of operators, Integral Equations Operator Theory 37 (2000), 437–448.
  • I.H. Kim, The Fuglede-Putnam theorem for $(p,k)$-quasihyponormal operators, J. Ineq. Appl. (2006), Article ID 47481, 1–7.
  • M. H. Mortad, Yet More Versions of the Fuglede-Putnam Theorem, Glasg. Math. J. 51 (No.3)(2009), 473–480.
  • M. H. Mortad, An All-Unbounded-Operator Version of the Fuglede-Putnam Theorem, Complex Anal. Oper. Theory 6 (No.6) (2012), 1269–1273.
  • T. Okuyama and K. Watanabe, The Fuglede-Putnam Theorem and a Generalization of Barría's Lemma, Proc. Amer. Math. Soc. 126 (No.9) (1998), 2631–2634.
  • G.K. Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc. 36(1972), 309–310.
  • M. Radjabalipour, An extension of Putnam-Fuglede theorem for hyponormal operators, Math. Z. 194(1987), 117-120.
  • M.H.M. Rashid, M. S. M. Noorani and A. S. Saari, On the Spectra of Some Non-Normal Operators, Bulletin of the Malaysian Mathematical Sciences Society 31(No.2)(2008), 135–143.
  • M.H.M. Rashid and H.Zguitti, Weyl type theorems and class $A(s,t)$ operators, Math. Ineq. Appl. 14 (No.3) (2011), 581-594.
  • M. Rosenblum, On a Theorem of Fuglede and Putnam, J. Lond. Math. Soc. 33(1958), 376–377.
  • J. G. Stampfli, B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. 25 (No.4)(1976), 359–365.
  • J. Stochel, An Asymmetric Putnam-Fuglede Theorem for Unbounded Operators, Proc. Amer. Math. Soc. 129 (No.8) (2001), 2261–2271.
  • K. Takahashi, On the converse of Putnam-Fuglede theorem, Acta Sci. Math. (Szeged) 43(1981), 123–125.
  • A. Uchiyama and K. Tanahashi, Fuglede-Putnam theorem for $p$-hyponormal or $\log$-hyponormal operators, Glasg. Math. J. 44 (2002), 397-410.
  • A. Uchiyama and K. Tanahashi, On the Riesz idempotent of class $A$ operators, Math. Ineq. Appl. 5 (No.2) (2002), 291–298.
  • L. R. Williams, Quasi-similarity and hyponormal operators, Integral Equations Operator Theory 5 (1981), 678-686.